The Annals of Statistics

Prior Distributions on Spaces of Probability Measures

Thomas S. Ferguson

Full-text: Open access

Abstract

Methods of generating prior distributions on spaces of probability measures for use in Bayesian nonparametric inference are reviewed with special emphasis on the Dirichlet processes, the tailfree processes, and processes neutral to the right. Some applications are given.

Article information

Source
Ann. Statist., Volume 2, Number 4 (1974), 615-629.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342752

Digital Object Identifier
doi:10.1214/aos/1176342752

Mathematical Reviews number (MathSciNet)
MR438568

Zentralblatt MATH identifier
0286.62008

JSTOR
links.jstor.org

Subjects
Primary: 62C10: Bayesian problems; characterization of Bayes procedures
Secondary: 60B05: Probability measures on topological spaces

Keywords
Bayesian nonparametric inference prior distributions Dirichlet process tailfree processes characterization of distributions neutral to the right adaptive sampling with recall adaptive investment

Citation

Ferguson, Thomas S. Prior Distributions on Spaces of Probability Measures. Ann. Statist. 2 (1974), no. 4, 615--629. doi:10.1214/aos/1176342752. https://projecteuclid.org/euclid.aos/1176342752


Export citation